# SDR GQRR2012051027163

- Difficulty date: February 28, 2012
- Submitted: May 10, 2012
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: N116LS
- Make and model: Cndair CL6002B19
- Aircraft serial: 5013
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Lock Ring
- Condition: Misinstalled
- Location: Zone 700
- Part time: 7,260 hours
- Component: Shock Absorber
- Component part number: 60185001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SHOCK ABSORBER LOCKING RING ASSEMBLY INCORRECTLY CLOCKED.
